# SDR AALA20161004007

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 7,896 hours, 4,009 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M9352
- Condition: Failed
- Location: L1 Door
- Part time: 3,995 hours, 1,804 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING CLOSURE OF L1 DOOR FOR DEPARTURE THE ESCAPE SLIDE DISLODGED FROM THE PACK BUT DID NOT DEPLOY.  REMOVED AND REPLACED L1 DOOR SLIDE IAW AMM 25-62-44.  AIRCRAFT WAS GROUNDED.
